# SDR DALA2024011800789

- Difficulty date: January 12, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 11,780 hours, 5,556 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #9 UPPER INBOARD AFT SIDE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF. AA5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLT. C/W PRI ERA 607388-14AD STEP 9. [5333]. CORROSION BLEND MEETS PRI STEP 8 CRITERIA. NO FURTHER REWORK REQUIRED. REPAIRED LH SLAT TRACK #9 UPPER INBOARD AFT SIDE PER ERA 607388-14AD REV A AND PRI REV 0,1,2 & 3. (LP# 0151318)
